epistane symptom? help
- 12-11-2009, 01:31 PM
epistane symptom? help
So i just started my epistane pulse cycle earlier this week...doing a 3/wk pulse
started at 20,30,30. so far that is it...3 days of epi.
my question is: My mom keeps telling me my face looks swollen, like around my eyes and whatnot. I was wondering if this was due to the epistane? my thoughts were that i am probably not drinking enough water. does this make sense? and if so if i increase water intake will it go away?
I'm home for Christmas break and i really want the side to go away cuz my mom is kinda freaking out at me and i definitely don't wanna tell her what im taking...
I'm also taking 6-bromo 50mg every night and cycle support on off days.
Thanks for the help, much appreciated
- 12-11-2009, 02:07 PM
My mom is really freaking out now cuz she says ive been sick since spring...like colds off an on and whatnot. anyway she wants to make a doctors appointment today and get full blood tests and all that. my last dose of epi was taken at i believe 3 pm yesterday. and last dose of 6-bromo was taken last night at 10:30-11. will these show up in my blood results? elevated test levels?
I would prefer not to have my doctor know that i started taking these things, for insurance reasons, but if they are going to show up anyway i may as well tell him...
thanks in advance
- 12-11-2009, 02:22 PM
How old are you? Mommy still schedules doctor appointments for you, so Im guessing your a teenager, which means you shouldn't be using this stuff to begin with.
12-11-2009, 02:47 PM
im 21. and no my mom doesn't usually make my appointments its just cuz she's so concerned that she made this one and then told me about.
thanks for the actual help though...
look, for future people reading this i don't need a lecture or some bs reply saying im not old enough. if your not going to supply a valid answer than don't reply. im just looking for a little advice and some help. it would be appreciated
12-11-2009, 02:51 PM
Stop taking everything, and see if your issues clear up. Maybe you are stressed out which is why you are getting sick a lot..
12-11-2009, 03:02 PM
yeah, that's a weird reaction, just take some time off and see how you feel. if you're getting sick that often sounds like you could have some other health issue you don't know about going on. best to wait a few days and see the dr.
12-11-2009, 03:50 PM
If I were you I would probably just do what my mommy says
12-11-2009, 03:57 PM
12-11-2009, 05:11 PM
Do you take a Multivitamin? I've noticed that whenever I take a MVI I always end up sick. Some wierd reaction to it kills my immune system. I always assumed i got enough vitamins from my diet and the overload had something to do with it.
Epistane is very mild. Try taking some Benadryl to see if the puffiness goes away, as it could be some type of small allergic reaction to something. IE laundry detergent you wash your clothes and pillow cases with.
And tell you Mom to relax, you are fine. (sorry I just had to say that)
12-11-2009, 07:18 PM
thanks for the replies that were useful. turns out the doc thought it was just an old sinus infection that never went away, although he gave me the usual bs about supplements not working and called me a sucker for buying creatine and protein and other supps. got some antibiotics to take care of it though and will continue to run epi pulse
12-13-2009, 01:34 PM
12-14-2009, 01:27 AM
yeah thats true, thanks for the advice. i'll strongly consider putting things on hold till im completely better.
12-14-2009, 01:35 AM
I agree with the other posters. stop ur pulse. No big deal and start again when ur fresh and have been symptom clean for about a month. Listen to ur body bro!!!
12-14-2009, 05:53 AM
12-14-2009, 10:16 AM
3 days in and ur seeing that bad reaction? i agree wit everyone u should stop and come back to it later. ur not in the cycle long enough where what u takin so far would be a waste.
also remember everyone reacts differently to certain compounds. so maybe epi just aint ur thing...
good luck man and keep us updated...
12-14-2009, 02:09 PM
even though your doing a pulse i'd still dose cycle support everyday and not just on off days
“We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”
12-15-2009, 02:59 AM
just an update, doctor said swelling was due to sinus and nasal congestion...so epi is not to blame. still haven't heard from the doctor about blood test, no news is good news. Im assuming its nothing horrible otherwise i would have gotten a serious call by now, but still waiting to have that confirmed.
also i was only taking cycle support on off days cuz people mentioned problems with the milk thistle and absorption problems...this is just what ive seen done most often and it made sense to me. If you have better reasoning or another explanation i would be happy to hear it and change my dosing.
thanks for all the concerns
12-15-2009, 10:29 PM
Just a sidenote. I've been doing a Furaz pulse on lifting days. Got a cold about 2 weeks ago.. Cold symptoms all but dissapear on the three days I'm able to lift. Furaz is 150 mg daily-spaced with 50mg night before, and morning after lifting.
Cold sypmtoms returned full force while not on Furaz.
Just thinking that it helps to kick the bod into overdrive while sick. Also, I love the recovery time with this stuff, not to mention the intensity in the gym!
My 2 cents. Thats all
12-15-2009, 11:10 PM
im curious, while lifting your body releases endorphins which can cause you to feel better and make your cold symptoms seemingly go away. Do you notice your cold get better close to after you take furaz or a little bit into workout?
Just curious if its the furaz or endorphins...
12-16-2009, 12:41 AM
Can't imagine you tell your Dr you are taking Epistane and he rules out that it could cause a reaction. He probably has no idea what Epi is or you just generically told him you are taking "supps". Could be a reaction to fillers or the caps themselves even.
12-16-2009, 01:30 AM
i didn't tell my doctor i was taking epi, and no he wouldn't know what it was haha. but as i said earlier he just said it was due to sinus and nasal congestion causing a little facial puffiness, around the eyes mostly.
Similar Forum Threads
- By Davrlev in forum AnabolicsReplies: 25Last Post: 02-09-2011, 07:25 AM
- By bateman in forum IGF-1/GHReplies: 22Last Post: 05-13-2010, 08:34 PM
- By pdx89 in forum AnabolicsReplies: 7Last Post: 08-09-2008, 07:18 PM
- By allknottedup in forum SupplementsReplies: 2Last Post: 08-30-2007, 08:10 AM